Re: GBM-IV chemo experiences
well, here we are a month or two into it, so i will answer my own question -
irinotecan is rough. the side effects are managable, but we are still trying to put our finger on just the right meds to catch everything (which may nor may not be possible). usually i only miss one day of work the day after my chemo. occassionaly i am able to make it in the next day. it takes at least a week to get to feeling as close to 'normal' as one can expect after treatment. however, the effects are compounding on me; i have very little energy.
the good news is the treatments appear to be working on the cancer. i have shown improvements in my latest MRI's; but have also had dozens of people praying for me as well. my oncologist said 'whatever you are doing just keep doing it. it is working'.
my next MRI is in a month's time, and i am hoping that if it shows continued improvement we can scale back on the chemo.